# SDR P5CA0401231

- Difficulty date: October 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E UPPER SKIN BETWEEN WING STATIONS 445-476 LOWER SURFACE IS DELAMINATED.  REMOVED PANEL & SENT TO COMPOSITE SHOP, REPAIRED & REINSTALLED PER SRM 51-40-09.
